Archives for posts with tag: side effects

alarm-clocks-5373433

I say a week, its been 5 days now, so just shy of a week.

So I’ve been injecting Suprecur (50 units) once a day now.  I am glad that has reduced down, but my belly is feeling more tender now.  Initially the injections didn’t hurt, but now it seems to be that little bit more painful each time.  I’ll be glad to see the back of them!

The progynova is a small tablet – similar to the ones I used to take when on the contraceptive pill.  Nice and easy to swallow.  I need to take one 3 times a day.  But I have a shocking memory – so this is proving quite difficult for me!  I now have alarms set for everything as I simply don’t remember anything anymore.  This is not a side effect of any medication – more a side effect of being in my family.  We are all like it – I am sure it is inherited!!

Side effects – well – I can tell the progynova is a hormone treatment.  I am just hoping it is helping to thicken my lining as it is supposed to – making the rest all worth it.

Compared to all the other medications – it is this that has sent me a little crazy.  Mood swings – not quite, but boy has it made my emotions be all over the place!! Definitely feel like I am yo-yoing.  It is hard work for me – never mind my hubby/family around me.  Sorry peeps!

One other thing I have noticed is my psoraisis.  I struggle with it at times anyway – normally stress related, and it has recently flared up in more places than usual.  I am not sure if that is because of having a new bathroom fitted and being stressed about that (but I don’t feel stressed) or whether it is linked to the medication.  I’ll be monitoring that one!

Five more days to go until my next scan.  I hope my lining is as thick as it needs to be so I can book in the FET!  Eeeeek!  Nerves are kicking in now!

 

Advertisements

On Monday I had another scan.  This was 13 days after my positive ovulation test.

It confirmed that I released 2 eggs.  And that although my lining with thicker than it was without the medication….it could still be thicker.  The doctor said that if I wasn’t pregnant this time round, she would likely give me medication to improve that as well.

What confused me, was that she wasn’t able to tell, either way, from the scan whether I was pregnant or not.  Is that normal? She seemed to think so!

On Wednesday though, Mother Nature paid me a visit. So that’s a big, resounding, YOU ARE NOT pregnant. 

I know I should be patient because this was the first month with a real chance at falling….but that does stop the stab of disappointment. And when I say stab…I mean right through the friggin heart…where the knife has stuck and twisted.  Ok….I’m being melodramatic. But it’s frustrating….to take so long to get this far….which I realise just means I’ve finally got a chance to step onto the playing field. Never mind scoring a goal……since when did I start using sport analogies?!

Anyway. I am now on the next round of Clomid.  So fingers crossed again.

I’ve also taken the opportunity to look back and re-evaluate whether I feel I’ve had any side effects.  I didn’t think I had…when I was taking the tablets. I am taking them at night as I planned because it seemed to work for me last time.

2 aspects I am going to keep an eye on this time round is ovulation and my overall mood.  The day of my positive test and the next I did feel quite a bit of discomfort with frequent sharp stabbing pains.  In all honesty I thought it was just wind….but it may well have been the ovulating that caused the pain. I’ll see if it happens again.

My overall mood will be more difficult, but looking back I have struggled more this month and had a lot more ‘woe is me’ moments.  I always try to be a positive person, but there were some really low points this month.  Again…not sure if that was just me….or if the medication played a hand in that. This month I’ll hopefully know more!

So….here we go again. If we don’t succeed this month, I’m going to make sure the doctor refers me for IVF. She mentioned it at my appointment and confirmed there is a 4 month waiting list. I’d rather be on that and cancel, then not and add in more waiting time into this very protracted process!

My last post was after the thrilling experience of the HCG. The plan was then on my next cycle…to start my first round of Clomid.  So, typically, I had to wait 7 weeks until my next period started!  Wait wait wait!

I’be done lots of research on Clomid…..checking out all the (horror) stories on the internet from others that have been on it before.  No doubt, any of you reading this post are in the same position!

As a result of reading these stories, I think it is safe to say I am a little scared I am going to turn into a quivering wreck! But I have tried to take some tips from the stories though, to try and minimise any ‘issues’.

My first action was to sit my husband down and warn him:   

Me: “I’m starting to take these pills……from what I’ve read, it may make me a little crazy…”

Him: “Ok babe, are you sure you should go out now then….can you drive safely?”

Me: “No babe, not that kind of crazy…..more emotional & that malarkey”

Him: “Shit….should I move out for a week??”

Haha. Bless him…..I went on to wish him luck!!! I’ve also made the decision to take the pills early evening, hoping that the brunt of the ‘reaction’ should happen while in my sleep, and then it’s people at work that may suffer, rather than my husband!!

  
So……day 1 is nearly finished.  24 hours ago I took my first 2 pills.  And touch wood…..so far so good!  I can’t say I have suffered too much so far.  My only 2 things have been…….1) really weird dreams last night….I don’t normally remember my dreams, but last night the one thing I remember is feeling really really drunk after only drinking 1 beer……I have now decided not to risk alcohol this week while taking the pills! And 2) odd spells of feeling a little lightheaded….nothing to interrupt my day….and in all honesty I am not sure if I really was experiencing the symptom or whether I am over analysing everything to ascertain if I am reacting to the tablets!!!

I will be calling the fertility clinic tomorrow as I now need to have regular scans to monitor progress.

4 days left on these pills to go!